# SDR SWIA2021080960138

- Difficulty date: April 18, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS CORRODED BEYOND REPAIRABLE LIMITS ON THE THE UPPER FLANGE. NEEDS REPLACED     (C-CHECK RO 8/5/2021)    LOCATED , DRILLED AND INSTALLED NUTPLATES ON NEW SERVICE DOOR SILL THRESHOLD IAW CRJ 200 SRM 51-40-11 AND 51-42-06 . REFERENCE CONTINUE CARD FOR WORK PERFORMED . REFERENCE CP# 22291359 FOR INSTALL.
